# SDR AALA2018060119004

- Difficulty date: May 8, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 15,715 hours, 3,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Missing
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE ACCESS PANEL HANGING DOWN AND FOUND FASTENER MISSING.  MAINTENANCE INSTALLED A NEW FASTENER  AMM 25-23-47 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
